# SDR 20000425SH024

- Difficulty date: January 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N214F
- Make and model: Boeing 727281
- Aircraft serial: 21455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED B-SERVICE CHECK AND ACCOMPLISHMENT OF AD 85-24-02, SB 727-51-17.  APPROXIMATELY 1.50 INCH DIAMETER AREA OF EXFOLIATING CORROSION AT WING CENTER SECTION SKIN ABOVE LT AFT HEAT EXCHANGER VIEWED THROUGH AFT OUTBOARD CUT IN FIBERGLASS PLENUM BELLY ACCESS DOOR 33516.  POSSIBLY CAUSED BY ENVIORNMENTAL CHANGES AND MOISTURE IN AREA. (X)
